# SDR FDEA201211254152

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974225236
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM AT FRAME 69 BETWEEN ROLLER TRAYS 2L AND 3L HAS ONE SQUARE INCH OF CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 105.  R & R FLOORBEAM AT IAW SRM 51-72-10 PG 1-3.
